MathSciNet Relay Station
MathSciNet bibliographic data
MR952286 11G10 (11D41 11G15 14D25)
McCallum, William G. On the Shafarevich-Tate group of the Jacobian of a quotient of the Fermat curve. Invent. Math. 93 (1988), no. 3, 637–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement